Matricial Baxter's theorem with a Nehari sequence

File Description SizeFormat 
KB-MN04 (2).pdfAccepted version99.78 kBAdobe PDFView/Open
Title: Matricial Baxter's theorem with a Nehari sequence
Authors: Kasahara, Y
Bingham, NH
Item Type: Journal Article
Abstract: In the theory of orthogonal polynomials, (non‐trivial) probability measures on the unit circle are parametrized by the Verblunsky coefficients. Baxter's theorem asserts that such a measure is absolutely continuous and has positive density with summable Fourier coefficients if and only if its Verblusnky coefficients are summable. This note presents a version of Baxter's theorem in the matrix case from a viewpoint of the Nehari problem.
Issue Date: 1-Dec-2018
Date of Acceptance: 13-May-2018
ISSN: 0025-584X
Publisher: Wiley-VCH Verlag
Start Page: 2590
End Page: 2598
Journal / Book Title: Mathematical News / Mathematische Nachrichten
Volume: 291
Issue: 17-18
Copyright Statement: © 2018 WILEY‐VCH Verlag GmbH & Co. KGaA, Weinheim. This is the accepted version of the following article: Kasahara, Y, Bingham, NH. Matricial Baxter's theorem with a Nehari sequence. Mathematische Nachrichten. 2018; 291: 2590– 2598, which has been published in final form at
Keywords: Science & Technology
Physical Sciences
Baxter's theorem
Nehari problem
orthogonal polynomials
0101 Pure Mathematics
General Mathematics
Publication Status: Published
Online Publication Date: 2018-07-24
Appears in Collections:Financial Mathematics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx